# SDR SWAA2016110709428

- Difficulty date: October 20, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY PHOTO LUMINESCENT LIGHT STRIP BROKEN STRIP.  R&R STRIP IAW AMM.
